# SDR 97ZZZX1029

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N122RF
- Make and model: Beech 200BEECH
- Aircraft serial: BB122
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 1153800025
- Condition: Defective
- Location: Mlg Gearbox
- Part time: 3,406 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HE HAD GEAR UNSAFE LIGHT AND GEAR WOULD NOT RETRACT OR EXTEND.  FOUND GEAR GEARBOX MOTOR DEFECTIVE.  REPLACED WITH NEW, RETRACT CHECKED SEVERAL TIMES IN NORMAL AND EMERGENCY MODES, SATISFACTORY.
